advertisement
Question
Posted by: kammy | 2011-06-29

period pains after morning after pill

Hi

I had my period 2 weeks ago, and on sunday took the morning after pill, i felt okay till today. Now i feel sick and have the worse period pains every. Have i hurt my self?

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

No you would not have hurt yourself but the morning after Pill may have upset your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Kay | 2011-06-30

Protection is better than cure...in future pls use something called condoms to prevent all this.......
Thank you

Reply to Kay
Posted by: Anon | 2011-06-29

Maybe you are pregnant?

Reply to Anon

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement